# SDR SWAA2023071176840

- Difficulty date: July 9, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N8709Q
- Make and model: Boeing 737-8
- Aircraft serial: 42563
- Aircraft time: 12,439 hours, 5,586 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE GURT BAR HARD TO INSTALL IN HOLDER<[01] ADJUSTED GIRT BAR CLIPS TO HOLD IAW AMM 25-66-01
